- Volume 25, Number 2 (2019), 1045-1075.
Properties of switching jump diffusions: Maximum principles and Harnack inequalities
This work examines a class of switching jump diffusion processes. The main effort is devoted to proving the maximum principle and obtaining the Harnack inequalities. Compared with the diffusions and switching diffusions, the associated operators for switching jump diffusions are non-local, resulting in more difficulty in treating such systems. Our study is carried out by taking into consideration of the interplay of stochastic processes and the associated systems of integro-differential equations.
Bernoulli, Volume 25, Number 2 (2019), 1045-1075.
Received: July 2016
Revised: July 2017
First available in Project Euclid: 6 March 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Chen, Xiaoshan; Chen, Zhen-Qing; Tran, Ky; Yin, George. Properties of switching jump diffusions: Maximum principles and Harnack inequalities. Bernoulli 25 (2019), no. 2, 1045--1075. doi:10.3150/17-BEJ1012. https://projecteuclid.org/euclid.bj/1551862843